Volume 18, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Correction to the article Gorenstein duality for real spectra

John P C Greenlees and Lennart Meier

Algebraic & Geometric Topology 18 (2018) 3129–3131

Correction to Algebraic & Geometric Topology 17:6 (2017) 3547–3619


This paper reports and corrects a mistake in the authors’ paper (Algebr. Geom. Topol. 17 (2017) 3547–3619).

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Gorenstein, Anderson duality, equivariant homotopy theory
Mathematical Subject Classification 2010
Primary: 55P91
Secondary: 55Q91, 55U30
Received: 28 May 2018
Accepted: 5 June 2018
Published: 22 August 2018
John P C Greenlees
Mathematics Institute
University of Warwick
United Kingdom
Lennart Meier
Mathematical Institut
Universiteit Utrecht